Posted by JACJ on November 30, 2004, at 22:40:14
In reply to Re: drug-induced illness for dancing star » JACJ, posted by dancingstar on November 30, 2004, at 20:44:57
I am very sorry you are suffering. I was on Effexor (150Mgs) and I came off it Cold Turkey and spent the next three days in bed with every symptom out there. I reinstated and felt immediately better. You have to taper slowly. I know it is hard to get back to normality after having a bad experience like you did but you are off now and can have a fresh new start. Psychtropic drugs are not for everyone. I am one of those people who suffered at the hands of "trusted" doctors.
What bothers me is doctor's are now putting people on some heavy hitting drugs for common problems like insominia, etc. What happened to trying more natural methods? I respect if other people really need to do drug therapy but I also get irrate when drugs are just given for any little symptom/problem.
FYI- Brain Shivers are very common in withdrawal from Effexor. I had no drug withdrawal from effexor when I tapered right so I can't say how long w/d will last. It really depends on the length, dose and person. Dirnk fresh cool water with lemon. It helps detox the body and is so good for you. Stay away from white flour, sugars and processed food which increases some w/d symptoms. Take care.